# SDR YENA2020122100609

- Difficulty date: December 15, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 49,002 hours, 16,925 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11418RP
- Condition: Malfunctioned
- Location: L2 Door
- Part time: 48,352 hours, 17,486 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1052, SJU-TPA.  OBSERVED WHEN CABIN ALT WAS ABOVE 7000FT L2 DOOR NOT ARMED WHEN HANDLE IS IN ARMED POSITION.  CONTACTED MX CONTR INFLIGHT AT THE REQUEST OF MCC.  REMOVED AND REPLACED L2 DOOR ESCAPE SLIDE RAFT, IAW AMM 25-62-44.  OPERATIONS CHECK GOOD.
